| Catalog Number |
100/133/060 |
| Medical Device Problem Code |
Unintended Deflation (4061)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: the device history record of reported lot number was reviewed and it was confirmed that no non-conformities were reported during production.The quality inspection forms were reviewed, and it was observed that no defects were found, and the lot was released.Complaint for the failure mode could not be confirmed by investigation as no samples nor pictures was provided by the customer.Without the return of the samples a comprehensive failure investigation cannot be performed and a probable cause cannot be determined.
Event or Problem Description
It was reported that air inserted into the cuff to create a tracheal seal gradually deflates, leading to loss of seal and a subsequent leak.Therefore, the patient cannot be ventilated appropriately.There is patient involvement and no reported patient harm.